# SDR MASA200601739

- Difficulty date: July 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,791 hours, 14,543 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6070 PHX - STAB CHANNEL 1 STATUS MESSAGE INTERMITTENT IN FLIGHT.  MX RESET THE HSTCU AND OP CHECK WAS GOOD.
